# SDR SWAA2023071256992

- Difficulty date: June 7, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N963WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36676
- Aircraft time: 38,123 hours, 23,431 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE AT PASSENGER CABIN BS294 RBL53 WL208.<[01] REMOVED MOPSILL SUPPORT ANGLE AT BS 294 RB53 WL 208.1 IAW SRM 51-40-02;[02] RECIVED NEW CLIP ITEM 141A8312-3 LOT 5075760-10 LOCATED AND DRILLED NEW CLIP AT BS294 RBL53 WL208 ; IAW 737-700 SRM 51-40-05-0G-0 DWG 141A8310 REV: B.-;[03] OK TO INSTALL;[04] VERIFIED CORRECTIVE ACTION 2. OK TO INSTALL;[05] INSTALLED NEW CLIP AT BS294 RBL53 WL208. IAW 737-700 SRM 51-40-02-0G-0; DWG 41A8310 REV: B.- .;[06] VERIFIED CORRECTIVE ACTION 5.
